# SDR DALA2017072505680

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 65,783 hours, 11,637 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L DUCT LEAK LP1 STATUS/MTC MSG. INSPECTED PACK DUCTING. RAN PACKS. NO MSG'S - CHECKS GOOD.
